MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER Z; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER Z; STABILIZER, HEART
Model Number OM-10000Z
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.Event site name exceeds character limitations: ((b)(6)).
 
Event or Problem Description
Associated with (b)(4).The hospital reported that during surgery 2 consecutive stabilizer systems were used where the holding arm could not be locked.A replacement device was used to complete the procedure.There was ca.4 minutes delay.There was no patient harm.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,d9,g3,g6,h2,h3,h6,h11.Corrected section: d4 udi#.The device was returned to the factory for evaluation on 01/23/2026.An investigation was conducted on 01/29/2026.A visual inspection was conducted.Signs of clinical use and evidence of slight blood was observed on the baffle.The device was securely assembled onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The knob was evaluated for its ability to tighten the flexlink arm while the locking lever was in both the locked and unlocked positions.The knob of the device was hard to turn, but with force, the knob was able to be turn and tighten the arm.Based on the returned condition of the device as well as the evaluation results, the reported failure "mechanical problem" was confirmed.A manufacturing engineering evaluation was conducted.A mechanical evaluation was performed.The complaint device did show signs of clinical use.Manufacturing engineering investigated the potential mechanical failure by attaching the complaint device on the standard blade to replicate this mechanical failure of flex link arm not being able to tighten upon turning the knob in clockwise direction.Outcome of this test showed no sign of issues with complaint device being able to attach to the standard blade, remaining in locking position, and holding tension in the flex link arm upon turning the knob in clockwise direction.Therefore, mechanical failure of flex link arm not being able to tighten was not confirmed.The lot #3000476012 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I STABILIZER Z
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23677731
Report Number2242352-2025-0001244
Device Sequence Number21060276
Product Code MWS
UDI-Device Identifier00607567100008
UDI-Public(01)00607567100008(10)3000476012(17)270506
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000476012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown